# SDR JR2R2011061100258

- Difficulty date: June 11, 2011
- Submitted: June 11, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N927LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- Aircraft time: 16,111 hours, 12,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: CC670331663
- Condition: Cracked
- Location: E&E Bay
- Part time: 16,111 hours, 12,845 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD AVOINICS BAY FLOOR CRACKED AT ADG HAND PUMP AREA.  REPAIRED CRACK TO FORWARD AVIONICS BAY FLOOR IAW MESA RO CRJ9-53-0698.
